# SDR ABXA9700445

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: SRO095400029
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT PYLON TO FUSELAGE ANGLE CRACKED.  REPLACED ANGLE IAW DC9 SRM.
